Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aromasin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 02:48 PM
Val
Guest
 
Posts: n/a
Default Aromasin and hair loss

After DCIS and radiation, I was on Arimidex for a year. Stopped that when the neuropathy in my feet started. Switched to Aromasin, which has been pretty tolerable. Have been on that for about 2 1/2 years. About every 12 months, I need to take a break from it because of some side effect that I am having. This seems to help me tolerate resuming. Lately, however, I have been losing my eyebrow hair. Had a bald spot on my right brow for a while, then it grew back. Same thing happened again. Now, I have very thin hair on both, and the latest wrinkle is that it is accompanied by itching. At first, itching was just on eyebrows. Now it is all over my face. Has any one else experienced this?
Reply With Quote
  #2  
Old 10-10-2008, 10:15 PM
barb barb is offline
Junior Member
 
Join Date: Oct 2008
Posts: 3
Default thinning hair

I have only been on Aromasin for 1 month and can already feel my hair getting thinnner. I also ache everywhere...... I am 6 years past my lumpectomy and radiation. I took Arimidex for 14 months and then stopped. I have just started this drug because I would like to see if I can tolerate the side effects.I feel my fibromyalgia getting worse. I went drug free for the past 3 years. I pray!!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Hair Loss Mariam Welchol 3 08-18-2008 07:26 PM
hair loss Unregistered Zetia 0 09-12-2007 03:35 PM
hair loss jan Mobic 1 09-10-2007 01:02 AM
Hair Loss Unregistered Geodon 0 12-03-2005 06:00 AM
hair loss sd Zetia 0 10-12-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:53 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.